# SDR 2008UALA00156

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 39,432 hours, 13,827 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L DAMPNER AND EMERGENCY OPERATION CYLINDER READING "0" DURING 3 SVC.  SUSPECT WEAK/LEAKING DIAPHRAGM AND/OR SEALS.  REPLACED EMERGENCY OPERATION CYLINDER DIAPHRAGM AND SEALS.  NO REPEATS SINCE ORIGINAL.
